It sounds like your bowels are not moving the way they should. I remember my dad saying that he was told after drinking barium to drink plenty of fluid that day afterward because you don't want the barium setting up like cement. I don't know if they said that just to make sure he drank a lot to wash it out or if they were serious. It sounds like you may have a motility issue. I'd contact your doctor about it.
Thanks for your comment.
The reason I had to drink the bariium was because they were trying to find out why I had had diarrhea for five months, so the problem was not that my bowels weren't moving, they were moving too much!.
One cause for diarrhea can be a partial bowel obstruction (see private message). Another cause for diarrhea can be diverticulitis. I wonder if you have diverticuli (small pouches in your large intestine) that retained some of the barium and later it came out?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.